# SDR 2005FA0000381

- Difficulty date: December 15, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N32749
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535085
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 487483
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRINGS (PN487-484 AND PN487-483) ON THE NOSE GEAR RETRACTION LINK ASSY FAILED, LETTING THE ARM ASSY SWING AROUND AND JAM BETWEEN THE DOWNLOCK PIN AND THE MUFFLER.  (NM07200502447) (K)
